统计与精算学系
当前位置: 首页 >> 师资队伍 >> 教师一览 >> 统计与精算学系 >> 正文

张应应

2017/07/19 19:43  点击:[]

基本信息

张应应,男,出生于1983年,重庆人,博士,讲师,硕士生导师。

 

联系方式

Email: robertzhangyying@qq.com  or  robertzhang@cqu.edu.cn

地址:重庆市 沙坪坝区 大学城 重庆大学虎溪校区 数学与统计学院

邮编:401331

学术个人主页:https://zhangyingying319.wordpress.com

 

学习经历

2001-2005年,四川大学数学学院应用数学专业,理学学士学位,导师:赵国松

2005-2007年,澳门大学科技学院数学系,理学硕士学位,导师:丁灯

2007-2010年,澳门大学科技学院数学系,理学博士学位,导师:金小庆

 

工作经历

2010年至今,重庆大学,数学与统计学院统计与精算学系,讲师

 

访问经历

2016/09-2017/08,美国康涅狄格大学,统计系,访问学者,访问陈明辉教授

 

研究方向

贝叶斯统计、临床试验中的统计分析(假设检验、条件势、无效分析、样本量的计算)、统计推断、多元统计分析、Monte Carlo方法、期权定价

 

科研项目

主持

1. 2019/012020/11, 临床试验中基于条件势的无效分析的理论研究(Theoretical study of futility analysis based on conditional power in clinical trials), 中央高校基本科研业务费项目(Fundamental Research Funds for the Central Universities), 2019CDXYST0016.

2. 2016/092017/08, 中国国家留学基金(China Scholarship Council), 201606055028.

3. 2013/012017/12, Monte Carlo高级技术及其在期权定价中的应用(Monte Carlo advanced techniques with their applications in options pricing), 中央高校基本科研业务费项目(Fundamental Research Funds for the Central Universities), CQDXWL2012/004.

4. 2011/072015/06, 基于R软件的多元统计分析及其应用(Multivariate statistical analysis and its applications using R software), 重庆市自然科学基金项目(Natural Science Foundation Project of CQ CSTC), CSTC2011BB0058.

5. 2010/092015/09, 带跳过程下的期权定价(Option pricing under jump diffusion processes), 重庆大学高层次人才科研启动基金项目(Chongqing University High-Level Talents Research Start Funds), CDJRC10100010.

 

参研

1. 2017/012020/12, 矩阵分解的随机算法、随机扰动分析及其应用国家自然科学基金面上项目(National Natural Science Foundation of China), 11671060.

2. 2014/012017/12, 离散观测时间下重尾风险模型的分红问题教育部人文社会科学研究西部和边疆地区项目(MOE project of Humanities and Social Sciences on the west and the border area), 14XJC910001.

 

代表性教学科研成果

Statistical Methods in Medical ResearchJournal of Biopharmaceutical StatisticsStatistics in Biopharmaceutical ResearchJournal of Statistical Computation and Simulation Communications in Statistics - Theory and MethodsJournal of Computational FinanceJournal of Computational and Applied MathematicsLinear Algebra and its ApplicationsComputers & Mathematics with ApplicationsEast Asian Journal on Applied MathematicsChinese Journal of Applied Probability and Statistics,工程数学学报,统计与决策,数学的实践与认识等期刊上发表或录用期刊论文22篇。

 

已发表和录用的期刊论文

[1]. Deng QQ#, Zhang YY#*, Roy D, Chen MH (2019). Superiority of combining two independent trials in interim futility analysis [J]. Statistical Methods in Medical Research, DOI: 10.1177/0962280219840383. (SCI)

[2]. Zhang YY*, Ting N (2019). Sample size considerations for a phase III clinical trial with diluted treatment effect [J]. Statistics in Biopharmaceutical Research, accepted for publication. (SCI)

[3]. Zhang YY*, Xie YH, Song WH, Zhou MQ (2019). The Bayes rule of the parameter in (0,1) under Zhang’s loss function with an application to the beta-binomial model [J]. Communications in Statistics – Theory and Methods, DOI: 10.1080/03610926.2019.1565840. (SCI)

[4]. Zhang YY*, Rong TZ, Li MM (2019). The empirical Bayes estimators of the mean and variance parameters of the normal distribution with a conjugate normal-inverse-gamma prior by the moment method and the MLE method [J]. Communications in Statistics – Theory and Methods, DOI: 10.1080/03610926.2018.1465081. (SCI)

[5]. Zhang YY*, Rong TZ, Li MM (2019). Expectation identity for the binomial distribution and its application in the calculations of high-order binomial moments [J]. Communications in Statistics – Theory and Methods, DOI: 10.1080/03610926.2018.1435818. (SCI)

[6]. Xie YH, Song WH, Zhou MQ, Zhang YY* (2019). The Bayes posterior estimator of the variance parameter of the normal distribution with a normal-inverse-gamma prior under Stein’s loss [J]. Chinese Journal of Applied Probability and Statistics, accepted for publication. (Chinese core journal; CSCD)

[7]. Zhang YY*, Ting N (2018). Bayesian sample size determination for a phase III clinical trial with diluted treatment effect [J]. Journal of Biopharmaceutical Statistics, 28(6): 1119-1142. (SCI)

[8]. Zhang YY*, Xie YH, Song WH, Zhou MQ (2018). Three strings of inequalities among six Bayes estimators [J]. Communications in Statistics – Theory and Methods, 47(8): 1953-1961. (SCI)

[9]. Zhang YY*, Zhou MQ, Xie YH, Song WH (2017). The Bayes rule of the parameter in (0,1) under the power-log loss function with an application to the beta-binomial model [J]. Journal of Statistical Computation and Simulation, 87(14): 2724-2737. (SCI)

[10]. Zhang YY* (2017). The Bayes rule of the variance parameter of the hierarchical normal and inverse gamma model under Stein’s loss [J]. Communications in Statistics – Theory and Methods, 46(14): 7125-7133. (SCI)

[11]. 张应应* (2016). 总体或样本的协方差(矩阵)和相关系数(矩阵)的系统定义[J]. 统计与决策, (8): 20-24. (Chinese core journal; CSSCI)

[12]. 肖雪梦张应应* (2015). 三种回归方法在消除多重共线性及其预测结果的比较[J]. 统计与决策, (24): 75-78. (Chinese core journal; CSSCI)

[13]. 张应应*, 代春兰 (2015). Monte Carlo方法的精度分析及其在算术平均亚洲期权定价中的应用[J]. 工程数学学报, 32(2): 185-196. (Chinese core journal; CSCD)

[14]. 张应应* (2015). 稳健性因子分析在股票评价中的应用[J]. 统计与决策, (16): 76-79. (Chinese core journal; CSSCI)

[15]. 司圣音张应应* (2014). 稳健性因子分析在城镇居民家庭现金消费支出中的应用[J]. 数学的实践与认识, 44(20): 21-32. (Chinese core journal; CSCD)

[16]. Zhang YY, Pang HK, Feng LM*, Jin XQ (2014). Quadratic finite element and preconditioning methods for options pricing in the SVCJ model [J]. Journal of Computational Finance, 17(3): 3-30. (SSCI)

[17]. 张潇方张应应* (2014). 克强指数反映中国经济现实状况的优越性研究[J]. 统计与决策, (22): 30-32. (Chinese core journal; CSSCI)

[18]. 张应应*, 魏毅 (2014). R函数实现正态总体均值、方差的区间估计及假设检验的设计[J].统计与决策, (9): 74-77. (Chinese core journal; CSSCI)

[19]. Pang HK*, Zhang YY, Jin XQ (2012). Tri-diagonal preconditioner for pricing options [J]. Journal of Computational and Applied Mathematics, 236: 4365-4374. (SCI)

[20]. Pang HK*, Zhang YY, Vong SW, Jin XQ (2011). Circulant preconditioners for pricing options [J]. Linear Algebra and its Applications, 434: 2325-2342. (SCI)

[21]. Pang HK*, Zhang YY, Jin XQ (2011). Tri-diagonal preconditioner for Toeplitz systems from finance [J]. East Asian Journal on Applied Mathematics, 1: 82-88. (SCI)

[22]. Ding D*, Zhang YY (2008). A splitting-step algorithm for reflected stochastic differential equations [J]. Computers & Mathematics with Applications, 55: 2413-2425. (SCI)

 


上一条:张志民 下一条:易正俊

关闭

数学与统计学院 College of Mathematics and Statistics
(C)Copyright: College of Mathematics and Statistics All rights reserved
地址:重庆大学虎溪校区理科大楼D栋 邮编:401331